Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

About existence of equilibria in electromagnetic casting


Authors: Antoine Henrot and Michel Pierre
Journal: Quart. Appl. Math. 49 (1991), 563-575
MSC: Primary 78A55
DOI: https://doi.org/10.1090/qam/1121687
MathSciNet review: MR1121687
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J.-P. Brancher, R. De Framond, and O. Sero-Guillaume, Shaping of liquid metal cylinders, 4th Beer Sheva Seminar on MHD Flows and Turbulence, Israel, 1984
  • [2] J.-P. Brancher, J. Etay, and O. Sero-Guillaume, Formage d'une lame, J. Méc. Théor. Appl. 2 (6), 976-989 (1983)
  • [3] J.-P. Brancher and O. Sero-Guillaume, Sur l'équilibre des liquides magnétiques. Application à la magnétostatique, J. Méc. Theor. Appl. 2 (2), 265-283 (1983)
  • [4] H. Brezis and W. A. Strauss, Semi-linear second order elliptic equations in $ L^{1}$ , J. Math. Soc. Japan 25, 565-590 (1973) MR 0336050
  • [5] O. Coulaud and A. Henrot, Numerical study of a free boundary problem arising in electromagnetic casting (to appear)
  • [6] M. Crouzeix and J. Descloux, A bidimensional electromagnetic problem, SIAM J. of Math. Anal. 21 (3), , 577-592 (1990) MR 1046790
  • [7] R. Dautray and J.-L. Lions, Analyse mathématique et Calcul numérique pour les sciences et les techniques, Vol. 1, Masson, 1984 MR 918560
  • [8] A. Henrot and M. Pierre, Un problème inverse en formage des métaux liquides, RAIRO Modél. Math. Anal. Numer. 23 (1), 155-177 (1989) MR 1015924
  • [9] A. Henrot and M. Pierre, About existence of a free boundary in electromagnetic shaping, Recent Advances in Nonlinear Elliptic and Parabolic Problems, vol. 208, Pitman Research Notes Series Pitman, New York, 1989 MR 1035015
  • [10] Y. Konishi, Semi-linear Poisson's equations, Proc. Japan Acad. 49, 100-105 (1973) MR 0331134
  • [11] C. B. Morrey., Jr., Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966 MR 0202511
  • [12] J. A. Shercliff, Magnetic shaping of molten metal columns, Proc. Roy. Soc. London Ser. A. 375, 455-473 (1981)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 78A55

Retrieve articles in all journals with MSC: 78A55


Additional Information

DOI: https://doi.org/10.1090/qam/1121687
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society